# SDR CALA2015041600290

- Difficulty date: April 16, 2015
- Submitted: April 16, 2015
- Operation: Air carrier
- Aircraft: N77520
- Make and model: Boeing 737824
- Aircraft serial: 31658
- Aircraft time: 16,093 hours, 5,470 cycles
- Engine: Cfmint CFM567B263
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CFM567B263
- Part serial: 803827
- Condition: Failed
- Location: Nr 1
- Part time: 16,092 hours, 5,470 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: A

## Discrepancy

CLIMBING THROUGH 11,000 FEET, NR 1 ENG FAILED.  ENG SEIZED NO ROTATION.  R & R NR 1 ENG POWER PLANT IAW AMM 71-00-02 PAGE 401.  LEAK CHECK OPERATIONS, CHECKED GOOD, ACFT TO CONTINUE.  ROTABLE PARTS CHANGE WAS INDICATED, TT 1578761, SN OFF 02827.  FAULT DATA FAULT CODE 1, 81979 FAULT COMMENTS, NR 1 ENG FAILED DURING FLIGHT AT 11,000 FEET ENG BASIC, OFF 58-7200-9-0002 3827 & ON 58-7200-9-0002 6746.
